# SDR P2EA00019

- Difficulty date: February 17, 2000
- Submitted: May 10, 2000
- Operation: Air carrier
- Aircraft: N123NJ
- Make and model: Boeing 737230
- Aircraft serial: 22121
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - FLT 410 - LIGHTNING STRIKE IN FLIGHT.  INSPECTED A/C PER MM 5-51-151.  FOUND ONLY SMALL LIGHTNING BURNS ON BOTTOM RIGHT SIDE OF FUSELAGE.  REPAIRED PER SRM 53-30-03.  (M)
